Ellipsoidal calculus, singular perturbations and the state estimation problems for uncertain systems

Filippova, T.F., Kurzhanski, A.B., Sugimoto, K., & Valyi, I. (1996). Ellipsoidal calculus, singular perturbations and the state estimation problems for uncertain systems. Journal of Mathematical Systems, Estimation, and Control 6 (3) 323-338.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Journal of Mathematical Systems, Estimation, and Control; 6(3):323-338 [1996]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 25 Aug 2016 12:19
URI: http://pure.iiasa.ac.at/4689

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313